# SDR DALA2023121310221

- Difficulty date: December 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 6,419 hours, 744 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 LAVATORY SMOKE DETECTOR DISCONNECTED. LOCATIONS 204. CORRECTIVE ACTION: PERFORMED BITE TEST. CIDS SMOKE DETECTOR TEST. OPS OK. (0106915)
